Previous month:
March 2009
Next month:
June 2009

Chemo and hot flashes

Starting in February 2006, I did a 6-month chemotherapy regimen to attempt to weaken my immune system. I went once a month and sat for a 4-hour IV infusion of the drug cyclophosphamide (brand name Cytoxan®). I was warned that the treatment might cause hair loss, nausea, and push me... Read more →

Nothing found here should be considered medical advice. Please consult your doctor before making any changes.

On to the next endeavor

I have officially abandoned the diet-test. While on it I experienced marginal improvements, in the end I was expecting to see more after 1-1/2 years. As shallow as it may sound, I’ve decided to risk losing these improvements in favor of the increased quality of life of being able to... Read more →

Nothing found here should be considered medical advice. Please consult your doctor before making any changes.